# SDR CALA2025081807905

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143812210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SCUFF PLATE AREA IS CORRODED. REF AAR N/R 97524634. REMOVED AND REPLACED FWD CARGO THESHOLD WEB PER SRM 51-40-02-0G-0 AND DWG#143A8120 ,
